Top 9 Ibuprofen 200mg Packets – Joint & Muscle Pain Relief Medications

As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

50x2 Liquid Filled Capsules, Advil Liqui-Gels Pain Reliever and Fever Reducer, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Fifty packets of two each, backache, pain medicine for adults with ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules, Menstrual Pain and Joint Pain Relief. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.

Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, while also reducing fever, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Hsa and fsa eligible product. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

2. Motrin

#ad

Pain Reliever/Fever Reducer for Muscular Aches, Backache and Minor Arthritis Pain, 100 ct, Convenient for Travel & On-The-Go, Ibuprofen 200mg Tablets, Motrin IB, Headache, 50 Packets of 2

#ad
Motrin #ad - Convenient for travel or on-the-go pain relief. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief.

50 individual packs of 2-count motrin ib tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain. Take one today and get long-lasting pain relief with Motrin IB tablets. Each motrin ib tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height0.03 Inches
Length0.27 Inches
Weight0.2 Pounds
Width0.36 Inches
Part Number48152
Model48152

3. Medique

#ad

Medique @ Home Iprin NSAID I-PRIN Ibuprofen 200 mg 100 Tab/Bx

#ad
Medique #ad - Relief from fever and aches and pains associated with arthritis, menstrual cramps, headache, toothache, colds, muscular and backache. Medique @ home the brands that work now work at home. Compares to Advil. Each tablet contains ibuprofen 200mg.
BrandMedique #ad
ManufacturerMedique Products #ad
Height5.25 Inches
Length4.5 Inches
Width3.5 Inches
Part Number70833
Model70833

4. Amazon Basic Care

#ad

Amazon Basic Care Ibuprofen Tablets, Pain Reliever/Fever Reducer, 200 mg, 100 Count

#ad
Amazon Basic Care #ad - Relief for aches and pains: amazon basic care ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, backache, minor pain of arthritis, toothache, the common cold and menstrual cramps; also temporarily reduces fever.

Coated caplets: these orange coated caplets capsule-shaped tablets are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever; each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID. Active ingredient: this pain reliever and fever reducer contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID; compare to Motrin IB active ingredient.

Gluten free: this product is gluten free; package is child resistant. Approved for adults and children age 12 and over: Use Amazon Basic Care Ibuprofen Tablets for adults and children age 12 years and over; children under 12 years: ask a doctor.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height1.78 Inches
Length1.78 Inches
Weight0.17 Pounds
Width3.44 Inches

5. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, 300 Count, Made in USA, A+ Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, menstrual cramps, toothache, the common cold, backache, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

6. Motrin

#ad

Headache & Back Pain Relief, Ibuprofen 200mg Tablets for Fever, Motrin IB, Muscle Aches, 225 ct

#ad
Motrin #ad - Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps.

Take one today and get long-lasting pain relief with Motrin IB tablets. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627

7. Rite Aid

#ad

500 Coated Brown Caplets, Rite Aid Pharmacy Ibuprofen 200 mg, Migraine Relief, Arthritis Pain Relief Pills, Pain Killer, Back Pain Relief, Pain Reliever and Fever Reducer

#ad
Rite Aid #ad - Easy-to-swallow caplets: these coated, ibuprofen usp 200 mg, capsule-shaped pain-relief pills are formulated for easy swallowing. Convenient bottle packaging: when you need a painkiller, making these capsules ideal for use both at home and on the go, you don’t have time to deal with blister packs—you want a quick and easy bottle to open.

You can just toss the bottle in your bag and head out the door. Rite aid pharmacy ibuprofen comes in a convenient bottle, for effective relief of pain symptoms wherever you are. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Inactive ingredients: carnauba wax, corn starch, lactose, stearic acid, sodium starch glycolate, fumed silica gel, polyethylene glycol, hypromellose, polydextrose, red iron oxide, microcrystalline cellulose, magnesium stearate, and titanium dioxide. Pain reliever & fever reducer: for the temporary relief of aches and pains associated with minor headaches, offer minor arthritis pain relief and back pain relief, minor body pain, or migraines.

Get all the benefits of this effective pain reliever with Rite Aid. Ibuprofen usp 200 mg is the active ingredient in each brown pain-reliever caplet. Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. These ibuprofen painkillers can relieve muscular and body aches and pains, and ease the discomfort often associated with the common cold.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number312843024717

8. Advil

#ad

Pocket Pack, Advil Coated Tablets Pain Reliever and Fever Reducer, 4 x 10 Count Vial, Ibuprofen 200mg, Fast Pain Relief

#ad
Advil #ad - Fever reducer: use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. 1 choice for pain relief: advil delivers fast relief of tough aches and pains.

This oral pain reliever can be used by adults and children who are 12 years and older. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain. Unbeatable strength: whether you have occasional muscle aches, or other aches and pains, back pain, minor arthritis pain, Advil fight tough pain at the site of inflammation so you can get relief where you need it.

Pain relief on-the-go: Available in a travel size bottle for powerful and effective pain relief on-the-go. Add advil to your cart today and get power over pain.
BrandAdvil #ad
ManufacturerAdvil #ad
Part NumberPPAX1251350
ModelPPAX1251350

9. Advil

#ad

300 Count, 2 Count, Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate

#ad
Advil #ad - One 300 count bottle of advil pain reliever and Fever Reducer Coated Tablets and 2 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets. Coated advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours.

Hsa and fsa eligible product. Advil pm nighttime pain reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Ibuprofen pm provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains.

Advil ibuprofen 200mg pain reliever is a back pain medicine, and by 2022, headache medicine, new packaging will feature 20% less plastic to keep nearly 500, arthritis pain reliever and pain medicine, 000 pounds of plastic out of landfills.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.88 Inches
Length2.88 Inches
Width2.5 Inches